@Article{EAJAM-3-59, author = {}, title = {Stabilized Crank-Nicolson/Adams-Bashforth Schemes for Phase Field Models}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {3}, number = {1}, pages = {59--80}, abstract = {

In this paper, stabilized Crank-Nicolson/Adams-Bashforth schemes are presented for the Allen-Cahn and Cahn-Hilliard equations. It is shown that the proposed time discretization schemes are either unconditionally energy stable, or conditionally energy stable under some reasonable stability conditions. Optimal error estimates for the semi-discrete schemes and fully-discrete schemes will be derived. Numerical experiments are carried out to demonstrate the theoretical results.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.200113.220213a}, url = {http://global-sci.org/intro/article_detail/eajam/10847.html} }